Asymptotic statistics of cycles in surrogate-spatial permutations

Bogachev, LV and Zeindler, D (2015) Asymptotic statistics of cycles in surrogate-spatial permutations. Communications in Mathematical Physics, 334 (1). 39 - 116. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
  • Bogachev, LV
  • Zeindler, D
Copyright, Publisher and Additional Information: © 2015, Springer Verlag. This is an author produced version of a paper published in Communications in Mathematical Physics . Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-014-2110-1
Dates:
  • Published: February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Mar 2015 10:30
Last Modified: 30 Jul 2015 02:11
Published Version: http://dx.doi.org/10.1007/s00220-014-2110-1
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00220-014-2110-1

Share / Export

Statistics